Mathematische Annalen

, Volume 301, Issue 1, pp 237–248

On polarized canonical Calabi-Yau threefolds

  • Keiji Oguiso
  • Thomas Peternell
Article

DOI: 10.1007/BF01446628

Cite this article as:
Oguiso, K. & Peternell, T. Math. Ann. (1995) 301: 237. doi:10.1007/BF01446628

Mathematics Subject Classification (1991)

14J30 

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Keiji Oguiso
    • 1
  • Thomas Peternell
    • 2
  1. 1.Faculty of ScienceOchanomizu UniversityTokyoJapan
  2. 2.Mathematisches Institut der Universität BayreuthBayreuthGermany

Personalised recommendations